# SDR 99ZZZX88

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9510A
- Make and model: Cessna 182S
- Aircraft serial: 18280069
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 07536007
- Condition: Cracked
- Location: Bulkhead
- Part time: 142 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN FOR FIRST ANNUAL SINCE NEW.  FOUND LOWER FIREWALL REINFORCEMENT DOUBLER CRACKED ON EACH SIDE WHERE LOWER COWL ATTACHES TO IT.
